# SDR DALA2014100505460

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE FRAME BS 1380 BETWEEN LONGERONS 24 - 30RT.  TEE FRAME WAS REPLACED IAW SRM 51-10-4, 51-10-3, 51-10-2, 51-30-5 AND DWG 9912246, REV "DE".
